# SDR TWAA9792001

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31013
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1035
- Engine: Rroyce RB21122B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gearbox
- Part number: M06142
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

STL - FLT 3289 - DURING CRUISE, THE NR 1 ENGINE, SN 4405, INDICATED AN OIL LOSS.  REMOVED AND REPLACED THE N4 1 ENGINE GEARBOX, PN M06142, DUE TO DEAIRATOR FAILURE.  CHECK C-6/12/97 LAX.  ENGINE RUNS AND OPERATIONAL CHECKS NORMAL.  (X)
